Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Recurring UTI, penis pain. Urine test normal. Taken flagyl, cholorophenicol. Prostitis?

I'm in africa and have no access to a doctor here I really need your help .I have a re occuring uti infection I feel pains in the nerves of penis and urinate often my urine test reveal nothing even after culturing my sperm d test revealed nothing.I sometimes feel pains around my thighs,and feel pains in my penis after ejaculating during sex or mastubation. I used all sorts of antibiotics including flagyl,chlorophenicol but recently started using ampiclox it relieved me a bit but I don't know what dose to take I suspect I have prostitis I am 34yrs old
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
There is no any urinary tract infection according to your reports.
Most likely it could be due to passage of some small stones and crystals.
I would like to investigate you more,go for cbc,urine.rbs and usg abdomen to rule out any stone,crystals.
Drink more water and other liquids.Continue ampilox for 7 to 10 days.
Take proper local care.
Keep in touch with your doctor.

Answered: Mon, 14 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor